# SDR SWIA202267054

- Difficulty date: December 6, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 20,972 hours, 11,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK HAS MULTIPLE AREAS OF CHAFING DAMAGE AND GOUGES FROM FWD OF FR 74 TO FR 84.  REMOVED AND REPLACED R/H SEAT TRACK FR 74 TO FR 84 PER REF SRM 51-40-08. REPLACED WITH FACTOY PART,
